# SDR 96ZZZX3104

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - VISIBLE PORTION OF RUDDER HINGE BOLTS AT RIBS 20 AND 29 ARE CORRODED.  REMOVED NUTS FROM BOLTS, REMOVED MINOR CORROSION, RE-INSTALLED AND SAFETY NUTS.
